# SDR UPS06146319

- Difficulty date: February 24, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAV EMERGENCY LIGHT INOP.  RELAMPED, WORKED OK.
